Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 203, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:46 PM CDT for 5 counties in Arkansas; 4 counties in Oklahoma. It was in force for 59 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 2:46 PM CDT (19:46 UTC)
- Expired
- Jul 14, 2016, 3:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:00 PM CDT | TSTM WND DMG | Fort Smith, AR | TREE DOWN |
| Jul 14, 3:05 PM CDT | TSTM WND DMG | Fort Smith, AR | POWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA. |
| Jul 14, 3:05 PM CDT | TSTM WND DMG | Fort Smith, AR | POWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED. |
| Jul 14, 3:15 PM CDT | TSTM WND DMG | 4 E Panama, OK | POWERLINES DOWN ALONG WILLIAMS ROAD. |
| Jul 14, 3:15 PM CDT | TSTM WND DMG | Van Buren, AR | SIGNIFICANT ROOF DAMAGE TO A LOG HOME BUSINESS. TIME ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST MEDIA SOCIAL MEDIA ACCOUNT. |
| Jul 14, 3:17 PM CDT | TSTM WND DMG | Greenwood, AR | LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA. |
| Jul 14, 3:17 PM CDT | TSTM WND DMG | Mountainburg, AR | MULTIPLE LARGE TREE BRANCHES DOWNED. POWER OUT IN TOWN. ESTIMATED TO BE AT LEAST 60 TO 70 MPH WINDS. REPORT RELAYED VIA SOCIAL MEDIA. |
| Jul 14, 3:18 PM CDT | TSTM WND GST 57 | Barling, AR | |
| Jul 14, 3:30 PM CDT | TSTM WND DMG | 10 Nw Ozark, AR | LARGE TREES DOWN ACROSS WIRE ROAD. TIME ESTIMATED. |
| Jul 14, 3:30 PM CDT | TSTM WND DMG | Kibler, AR | LARGE TREE DOWNED. POWER OUT. OTHER WIDESPREAD TREE LIMB DAMAGE. PHOTO RECEIVED VIA SOCIAL MEDIA. RELAYED BY BROADCAST MEDIA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.7
The text
As transmitted.
942
WUUS54 KTSA 141946
SVRTSA
ARC033-047-087-131-143-OKC001-061-079-135-142045-
/O.NEW.KTSA.SV.W.0203.160714T1946Z-160714T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
EAST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 345 PM CDT
* AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LINCOLN TO 5 MILES NORTHWEST OF NATURAL DAM TO
4 MILES NORTH OF MULDROW...MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
VAN BUREN... SALLISAW...
POTEAU... OZARK...
CHARLESTON... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
GREENWOOD... FARMINGTON...
ALMA... BARLING...
PRAIRIE GROVE... POCOLA...
MULDROW... ROLAND...
ELKINS... WEST FORK...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 33.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 304 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO
REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3499 9423 3495 9430 3495 9435
3496 9437 3494 9439 3526 9498 3579 9460
3607 9455 3604 9382
TIME...MOT...LOC 1945Z 300DEG 37KT 3596 9445 3570 9448 3548 9459
HAIL...1.00IN
WIND...70MPH
$$
LACY2 follow-up statements
118
WWUS54 KTSA 142007
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT THU JUL 14 2016
ARC033-047-087-131-143-OKC001-061-079-135-142045-
/O.CON.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
MADISON AR-FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-
SEQUOYAH OK-LE FLORE OK-ADAIR OK-HASKELL OK-
307 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MADISON...FRANKLIN...SEBASTIAN...CRAWFORD...
WASHINGTON...SEQUOYAH...NORTHEASTERN LE FLORE...EASTERN ADAIR AND
EAST CENTRAL HASKELL COUNTIES...
AT 306 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO 3 MILES NORTHWEST OF VAN BUREN...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
VAN BUREN... SALLISAW...
POTEAU... OZARK...
CHARLESTON... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
GREENWOOD... FARMINGTON...
ALMA... BARLING...
PRAIRIE GROVE... POCOLA...
MULDROW... ROLAND...
ELKINS... WEST FORK...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 33.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 304 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3499 9423 3495 9430 3495 9435
3496 9437 3494 9439 3526 9498 3579 9460
3607 9455 3604 9382
TIME...MOT...LOC 2006Z 296DEG 31KT 3582 9422 3546 9440
HAIL...1.00IN
WIND...70MPH
$$
LACY260
WWUS54 KTSA 142035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU JUL 14 2016
OKC001-061-135-142045-
/O.CAN.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
SEQUOYAH OK-ADAIR OK-HASKELL OK-
335 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH...EASTERN ADAIR AND
EAST CENTRAL HASKELL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND SOUTHEASTERN AND EAST
CENTRAL OKLAHOMA.
LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3499 9423 3495 9430 3496 9437
3494 9439 3513 9473 3531 9452 3531 9448
3533 9449 3538 9443 3605 9421 3604 9382
TIME...MOT...LOC 2035Z 301DEG 36KT 3579 9389 3546 9398 3508 9426
$$
ARC033-047-087-131-143-OKC079-142045-
/O.CON.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
MADISON AR-FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-
LE FLORE OK-
335 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MADISON...FRANKLIN...SEBASTIAN...CRAWFORD...
SOUTHEASTERN WASHINGTON AND NORTHEASTERN LE FLORE COUNTIES...
AT 335 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SAINT PAUL TO 5 MILES SOUTHEAST OF
MULBERRY TO HUNTINGTON...MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
VAN BUREN... POTEAU...
OZARK... CHARLESTON...
CEDARVILLE... MOUNTAINBURG...
GREENWOOD... ALMA...
BARLING... POCOLA...
ELKINS... WEST FORK...
LAVACA... SPIRO...
ARKOMA... MULBERRY...
PANAMA... GREENLAND...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 2 AND 33.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3499 9423 3495 9430 3496 9437
3494 9439 3513 9473 3531 9452 3531 9448
3533 9449 3538 9443 3605 9421 3604 9382
TIME...MOT...LOC 2035Z 301DEG 36KT 3579 9389 3546 9398 3508 9426
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 14, 1:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 N MUSKOGEE 35.79N 95.37W
07/14/2016 MUSKOGEE OK EMERGENCY MNGR
TRACTOR TRAILER BLOWN OVER
&&
EJCLocal storm report, Jul 14, 2:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST BIXBY 35.94N 95.88W
07/14/2016 M58 MPH TULSA OK MESONET
&&
AEJLocal storm report, Jul 14, 2:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/14/2016 M70 MPH CHEROKEE OK EMERGENCY MNGR
&&
JBMLocal storm report, Jul 14, 2:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/14/2016 M63 MPH CHEROKEE OK AWOS
MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.
0220 PM TSTM WND GST COOKSON 35.71N 94.92W
07/14/2016 E60 MPH CHEROKEE OK TRAINED SPOTTER
ESTIMATED BY A SPOTTER. RELAYED BY MEDIA.
&&
KAHLocal storm report, Jul 14, 2:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG SAPULPA 36.00N 96.11W
07/14/2016 CREEK OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE TO TREES INCLUDING AT LEAST ONE
LAYING ON A HOUSE. PHOTOS RECEIVED VIA SOCIAL MEDIA AND
ADDITIONAL REPORTS FROM BROADCAST MEDIA. TIME ESTIMATED.
0110 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
07/14/2016 MUSKOGEE OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE.
NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION.
TIME ESTIMATED VIA RADAR.
0235 PM TSTM WND GST HARTSHORNE 34.85N 95.56W
07/14/2016 E60.00 MPH PITTSBURG OK TRAINED SPOTTER
AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY
LE FLORE COUNTY EMERGENCY MANAGEMENT.
&&
KAHLocal storm report, Jul 14, 2:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG WAGONER 35.96N 95.37W
07/14/2016 WAGONER OK PUBLIC
POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL
MEDIA. TIME ESTIMATED.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 60 min |
| Jul 14, 2:55 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
| Jul 14, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 48 min |
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.